# SDR AALA202206066272

- Difficulty date: June 4, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737
- Aircraft serial: 29522
- Aircraft time: 61,267 hours, 24,961 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOORBEAM T-CAP LOCATED AT BS 986.5, S17R, RBL 24.50. REPLACED T-CAP PER SRM 53-70-51-1A.
